# SDR CALA2019110981931

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 59,056 hours, 19,974 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H HORIZ STAB LOWER IN SPAR SKIN PANEL C-SCAN I NSP REVEALED 3 EA CRACKS LEFT HAND LOWER SURFACE 2 INBD SIDE OF STA 120.3, 9"-9.5" & 17"-18" AND 1 ON INBD SIDE OF STA 129.5 25" TO 26" ALL FWD OF REAR SPAR. REPAIRED 3 EA CRACKS ON HORIZ STAB LOWER SKIN REF SRM 55-10-01 R EPAIR 11 PG 201-224. DATA WAS TRANSCRIBED FROM PAPER DOC N/R 372 1990.
